# SDR UIEA2013041600231

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 382
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO DET 2 DISPLAYED ON EICAS.  REPLACED LAMP FWD CARGO DET 2.  OPS CHECKED NORMAL.
